# SDR FDEA201901100076

- Difficulty date: January 10, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 86,438 hours, 19,761 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB19031
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - NUMBER 8 LEADING EDGE SLAT LOWER SURFACE SKIN FOUND CRACK ABOUT 2.7" LONG AT XOS 1178. REPAIR CARRIED OUT ON LEFT WING - NUMBER 8 LEADING EDGE SLAT LOWER SURFACE AT STATION XOS 1178 AS PER SRM 57-40-01-2R FIGURE 201 REPAIR 3 AND ENGINEERING AUTHORIZATION 1-5750 -T0344706 P1 TITLE : WINGS -FLIGHT SURFACES - LT WING - NR 8 SLAT ASSY - INNER SKIN SRM SPLICE REPAIR AT STA XOS 1175.5 - RSC TRACKING. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
